# SDR HNAA2020121100348

- Difficulty date: November 4, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DIGITAL IS CORRODED AROUND SCREW HOLE ON CENTEROMEGA BEAM BETWEEN FR 16-17.  FABRICATED REPAIR DOUBLERS AND SHIMS, IAW EMB 145 SRM 53-21-10.   INSTALLED REPLACEMENT DIGITAL SECTION REPAIR DOUBLER AND SHIM, IAW EMB 145 SRM 53--21-10 AND PIEDMONT EO1-05-20-0420.
